Table of Contents Author Guidelines Submit a Manuscript
International Journal of Optics
Volume 2013, Article ID 947068, 10 pages
http://dx.doi.org/10.1155/2013/947068
Research Article

Relativity and the Tunneling Problem in a “Reduced” Waveguide

Departamento de Física, Universidad Autónoma Metropolitana-Iztapalapa, Av. San Rafael Atlixco No. 186, Col. Vicentina, 09340 México, DF, Mexico

Received 24 June 2013; Revised 2 October 2013; Accepted 4 October 2013

Academic Editor: Robert G. Elliman

Copyright © 2013 Eckehard W. Mielke and Miguel A. Marquina Carmona. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eckehard W. Mielke and Miguel A. Marquina Carmona, “Relativity and the Tunneling Problem in a “Reduced” Waveguide,” International Journal of Optics, vol. 2013, Article ID 947068, 10 pages, 2013. https://doi.org/10.1155/2013/947068.